# SDR GTIA2017101702203

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 15,835 hours, 7,225 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  THERE WAS A BURNING ODOR,  FAN IN AMBER WAS ALERT IN COCKPIT ON COND PAGE. PERFORMED TSM 05-50-00-810-831,  IDENTIFIED FAULT AS LEFT RECIRCULATION FAN.
